For ages 2-11 Does not contain gluten. Pain reliever/fever reducer. Aspirin free. Ibuprofen free. Compare to Children's Tylenol active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children's Tylenol). 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com.

Equaline Acetaminophen, 160 mg, Children's, Chewable Tablets, Bubble Gum Flavor, 24 Each

$3.49was $5.29$0.15 each

Sale Information

Sales price valid from 9/30/2022 until 10/30/2022

Description

For ages 2-11 Does not contain gluten. Pain reliever/fever reducer. Aspirin free. Ibuprofen free. Compare to Children's Tylenol active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children's Tylenol). 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com.
Product Number: 00041163425859

Sale Information

Sales price valid from 9/30/2022 until 10/30/2022

Description

For ages 2-11 Does not contain gluten. Pain reliever/fever reducer. Aspirin free. Ibuprofen free. Compare to Children's Tylenol active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children's Tylenol). 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com.
Product Number: 00041163425859